# SDR HEEA0011395

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075187001
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL INDICATOR OIL PRESS SIDE GIVES LOW IND.
